# SDR SWAA060035

- Difficulty date: January 4, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 50,947 hours, 46,299 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 65C25246
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING NR 4 SPOILER OUTBD ACTUATOR ATTACH HINGE FITTING BROKEN.  REMOVED AND REPLACED NR 4 SPOILER PER MM.
